# SDR UPS03640248

- Difficulty date: February 15, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 17,329 hours, 6,434 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Part number: BMS1360T2C110
- Part serial: 27241
- Condition: Arced
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C, RT WING L/E GENERATOR LEAD HAS ARCING DAMAGE FROM RIB, 4 INCHES O/B OF FUSELAGE, ABOVE PDU.  REPAIRED FEEDER CABLES PER SWPM 20-30-13 AND AND 20-10-11.  FUNCTIONAL TESTED GOOD.
